Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Recurring fever for many days. Blood work normal, sed rate high. Possible reason?

For the last month, my 8 year old son has had a fever for 18 days. His fever lasted 8 days, subsided for 5, came back for 5, subsided for 3, came back for 4, and has now subsided for 3! Along with fever, he has NO other symptoms, just a general feeling of being tired or feeling bad. All blood work has come back normal except a sed rate of 99! He has been tested for arthritis , lupus , mono, flu , Kawasaki, etc. What could cause recurrent fever and high sed rate? We are being sent to St. Jude and are very scared!
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
As your child having low temperature for long time and ESR is high,evaluation is required.
Go for x-ray chest for lesion in the lungs.Montoux test is to be carried out to rule out primary complex.
Go for routine urine check up as well.
There might be chance of having Primary complex or active tuberculosis is there.
Consult pediatrician and get him examined.
Ok and bye.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor